Karvezide Pyelonephritis Side Effect Reports
The following Karvezide Pyelonephritis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pyelonephritis, can occur, and what you can do about them.
A side effect could appear soon after you start Karvezide or it might take time to develop.
|Anuria, Dysuria, Pain, Renal Pain, Palpitations, Urinary Tract Infection, Insomnia, Pyelonephritis, Flank Pain|
This Pyelonephritis side effect was reported by a physician from AUSTRALIA. A 61-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Karvezide (karvezide -hydrochlorothiazide Irbesartan) 150 Mg (not Spec (dosage: (150 Mg Qd), (df)), which was started on Jun 09, 2011. Concurrently used drugs: NA. When starting to take Karvezide (karvezide -hydrochlorothiazide Irbesartan) 150 Mg (not Spec the consumer reported the following symptoms:
Karvezide Pyelonephritis Causes and Reviews
The urinary system is the body's drainage system for removing wastes and extra water. It includes two kidneys, two ureters, a bladder, and a urethra. Urinary tract infections (UTIs) are the second most common type of infection in the body.
You may have a UTI if you notice
- Pain or burning when you urinate
- Fever, tiredness, or shakiness
- An urge to urinate often
- Pressure in your lower belly
- Urine that smells bad or looks cloudy or reddish
- Pain in your back or side below the ribs
People of any age or sex can get UTIs. But about four times as many women get UTIs as men. You're also at higher risk if you have diabetes, need a tube to drain your bladder, or have a spinal cord injury.
If you think you have a UTI it is important to see your doctor. Your doctor can tell if you have a UTI with a urine test. Treatment is with antibiotics.
NIH: National Institute of Diabetes and Digestive and Kidney Diseases
Karvezide Pyelonephritis Reviews
|Wed, 24 Nov 2010|
Karvezide makes me go frequently to the bathroom
|Fri, 08 Jul 2011|
Although Karvezide controlled my hypertension, it leaves me with dry mouth and I find it difficult to sleep well during the nights, so my doctor switched me back to Karvea. After switching for 2 days, I already notice the increase in my blood pressure, but so far I am sleeping well now.
|Tue, 08 Feb 2011|
i have a very itchy rash evrtywhere only since the dr increased the strength
|Sat, 21 May 2011|
I have developed an itchy red rash on my face over the last two years for which I have not been able to find a cause. I now think it may be from taking calcium and vitamin D combination tablets for Osteoporosis together with my Karvazide medication.
|Thu, 11 Feb 2010|
|Tue, 09 Mar 2010|
I've been experiencing about KARVEZIDE regardin hypertension with the treatement of this medicaton about 4 years . I've beecircn feeling good stuff once i've tested high blood pressure . It was normally 140 . and my family doctor said still high .
|Tue, 20 Mar 2012|
ive been taken kavezide 150/12.5 for 3month and i notice that ive been constipated.
|Sun, 21 Aug 2011|
Extreme dizziness, fatigue, and weakness of muscles - Karvezide 300/25 is perhaps too strong for me as I have no problems as yet on the lesser dose 300/12.5.
|Sat, 03 Dec 2011|
I had taken Karvea 300 for three years before it became ineffective and my blood pressure started to rise.My general practitioner prescribed Karvezide 300/12.5 and after a short while I recorded normal blood pressure.